# SDR SWAA2022022192882

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR LOWER BEAM #4 CRACKED AT FWD RADIUS COMMON TO THE HANDLE BOX ASSY ON INBD SIDE. / FWD SERVICE DOOR LOWER BEAM #4 WAS REMOVED & REPLACED ON WORK ORDER: 508174.
